# SDR SWAA2023120517177

- Difficulty date: November 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727G+19' TO BS787+1' LBL22 WL156<[01] VERIFIED STEPS 1;2 COMPLETE AND MEASUREMENT TABLE.;[02] VERIFIED STEPS 1-6;[03] MADE CORRECTIONS AND CHANGED STEP STATUS TO PARTIAL ON STEPS 4 AND 6;[04] CERTIFIED;[05] EVALUATED CORROSION ON ACB LH FLOOR TO SIDEWALL SUPPORT BS 727G+19 TO 787+1; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED DAMAGED SECTION FROM BS727G+10 TO 787+8; FABRICATED REPAIR PARTS; DRILLED; LOCATED; APPLIED CHEMICAL CONVERSION COATING; PRIMED ASSEMBLED; AND INSTALLED; ALL IAW SRM51-40-02-0G-0; SRM 51-40-05-0G-0;SRM 53-00-53-2R=5; SRM 51-20-01-0G-0; DWG 146A7500; AMM 51-21-72-370-804.;[06] VERIFIED CORRECTIVE ACTION 5
